Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations
Changxing Miao Bo Zhang
Discrete & Continuous Dynamical Systems - A 2007, 17(1): 181-200 doi: 10.3934/dcds.2007.17.181
In this paper the global well-posedness in $L^2$ and $H^m$ of the Cauchy problem is proved for nonlinear Schrödinger-type equations. This we do by establishing regular Strichartz estimates for the corresponding linear equations and some nonlinear a priori estimates in the framework of Besov spaces. We further establish the regularity of the $H^m$-solution to the Cauchy problem.
keywords: Strichartz estimates Besov spaces Schrödinger-type equations Cauchy problem. Well-posedness
The energy-critical NLS with inverse-square potential
Rowan Killip Changxing Miao Monica Visan Junyong Zhang Jiqiang Zheng
Discrete & Continuous Dynamical Systems - A 2017, 37(7): 3831-3866 doi: 10.3934/dcds.2017162

We consider the defocusing energy-critical nonlinear Schrödinger equation with inverse-square potential $iu_t = -Δ u + a|x|^{-2}u + |u|^4u$ in three space dimensions. We prove global well-posedness and scattering for $a > - \frac{1}{4} + \frac{1}{{25}}$. We also carry out the variational analysis needed to treat the focusing case.

keywords: Nonlinear Schröodinger equation scattering inverse-square potential concentration compactness
Scattering theory for energy-supercritical Klein-Gordon equation
Changxing Miao Jiqiang Zheng
Discrete & Continuous Dynamical Systems - S 2016, 9(6): 2073-2094 doi: 10.3934/dcdss.2016085
In this paper, we consider the question of the global well-posedness and scattering for the cubic Klein-Gordon equation $u_{t t}-\Delta u+u+|u|^2u=0$ in dimension $d\geq5$. We show that if the solution $u$ is apriorily bounded in the critical Sobolev space, that is, $(u, u_t)\in L_t^\infty(I; H^{s_c}_x(\mathbb{R}^d)\times H_x^{s_c-1}(\mathbb{R}^d))$ with $s_c:=\frac{d}2-1>1$, then $u$ is global and scatters. The impetus to consider this problem stems from a series of recent works for the energy-supercritical nonlinear wave equation and nonlinear Schrödinger equation. However, the scaling invariance is broken in the Klein-Gordon equation. We will utilize the concentration compactness ideas to show that the proof of the global well-posedness and scattering is reduced to disprove the existence of the scenario: soliton-like solutions. And such solutions are precluded by making use of the Morawetz inequality, finite speed of propagation and concentration of potential energy.
keywords: concentration compactness. scattering theory Klein-Gordon equation Strichartz estimate Energy supercritical

Year of publication

Related Authors

Related Keywords

[Back to Top]